Asymptotic minimaxity of the ratio strategy

Stenger, Horst

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: Biometrika
Page range: 389-395
Place of publication: London
Publishing house: Biometrika Trust
ISSN: 0006-3444 , 1464-3510
Publication language: English
Institution: School of Law and Economics > Statistik (Stenger 1971-2003, Em)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item